# SDR KO0R201505140037

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 72,688 hours, 14,398 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT REAR SPAR TO TRAPEZOIDAL PANEL SPLICE PLATE HAS CORROSION AROUND SEVERAL FASTENERS.
